# SDR QXEA201009100534

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,211 hours, 10,044 cycles
- Engine: Pwc PW150A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 0380
- Condition: No Test
- Location: Cargo Bay
- Part time: 3,949 hours, 4,625 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE SMOKKE DETECTOR FAILED TEST. REPLACED FWD BAGGAGE SMOKE DETECTOR IAW 26-12-06-000-801 AND 26-12-06-400-801.  OPS TEST GOOD. RETURNED TO SERVICE.
